Advertisement

Ukrainian Mathematical Journal

, Volume 28, Issue 4, pp 419–424 | Cite as

Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type

  • T. St. Nikolova
  • D. D. Bainov
Brief Communications
  • 18 Downloads

Keywords

Integrodifferential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Bielecki, “Une remarque sur la méthode de Banach-Cacciopoli-Tikhonov dans la théorie des équations différentielles ordinaires,” Bulletin de l'Académie Polonaise des Sciences, Cl. III, IV, No. 5 (1956).Google Scholar
  2. 2.
    M. M. Konstantinov, “Existence and uniqueness of solutions of boundary-value problems for differential equations of superneutral type,” Math. Balk. (Beograd),3 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • T. St. Nikolova
    • 1
  • D. D. Bainov
    • 1
  1. 1.Bulgaria

Personalised recommendations